After your treatment
After your treatment

After treatment you will receive post-treatment guidelines. It is normal to experience some post-treatment discomfort, such as redness, swelling, pain, itching, bruising or tenderness at the treatment site. These side effects generally disappear within one week after injection.

Other potential side effects can occur with dermal filler or Skinboosters injections. You should discuss the potential treatment risks with your healthcare practitioner. Following treatment, there is sometimes a need for a touch-up treatment to achieve an optimal result.

FAQs

+ -
How long do the effects of the treatment last?

As Restylane is a non-permanent injectable product, the effect gradually diminishes with time. In order to maintain the aesthetic result, top-up treatments are recommended. Results may vary depending on treatments areas.

+ -
What is a maintenance/top-up treatment?

Since Restylane treatments are clinically proven for gradually improving skin quality, it is recommended to have top up treatment for maintaining the results achieved in the initial treatment. Top-up treatments will most likely require lower volumes of Restylane, depending on the injecting area and the time gaps between the treatments. It has been shown in a clinical study that with just two maintenance (top-up) treatments Restylane is proven to last up to 36 months.

+ -
What should I apply or avoid after the treatment?

Avoid applying make-up to the skin immediately after treatment.

  • Light cover up may be used to conceal any remaining redness after approximately 24 hours
  • A yellow-toned concealer may be used to hide signs of bruising
  • In order to cover up any redness, a concealer with a slight green/yellow tone is recommended
+ -
What are the possible side effects?

The most common side effects include treatment site reactions such as swelling, bruising, redness, pain, and tenderness. These side effects generally disappear within one week after injection. Other potential side effects can occur with dermal filler or Skinboosters injections. You should discuss the potential treatment risks with your healthcare practitioner.